On the extending of models (II)

J. Łoś; R. Suszko

Fundamenta Mathematicae (1955)

  • Volume: 42, Issue: 2, page 343-347
  • ISSN: 0016-2736

How to cite


Łoś, J., and Suszko, R.. "On the extending of models (II)." Fundamenta Mathematicae 42.2 (1955): 343-347. <http://eudml.org/doc/213389>.

author = {Łoś, J., Suszko, R.},
journal = {Fundamenta Mathematicae},
keywords = {philosophy and foundations of mathematics},
language = {eng},
number = {2},
pages = {343-347},
title = {On the extending of models (II)},
url = {http://eudml.org/doc/213389},
volume = {42},
year = {1955},

AU - Łoś, J.
AU - Suszko, R.
TI - On the extending of models (II)
JO - Fundamenta Mathematicae
PY - 1955
VL - 42
IS - 2
SP - 343
EP - 347
LA - eng
KW - philosophy and foundations of mathematics
UR - http://eudml.org/doc/213389
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.